# SDR DALA2018091105539

- Difficulty date: September 8, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 53,342 hours, 24,937 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK RIB OF LT HORIZONTAL STABILIZER STA SS 92.70 (EHV). RIB OF LT HORIZONTAL STABILIZER STA SS 92.70 WAS REPAIRED PER SRM 55-10-09, FIG 202 REPAIR 4.
